# SDR SIMA201904011006

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 31,461 hours, 28,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FWD OF LH WING ROOT INOP-C/A-REMOVED AND REPLACED BATTERY POWER SUPPLY 1 IAW EMB 140 AMM 33-50-04 OPS CHECK GOOD.
